# SDR QXEA200300290

- Difficulty date: February 20, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 1,542 hours, 1,161 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 268
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 1,532 hours, 1,155 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX-BOOST PUMPS CYCLING INFLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE ENGINE INLET PRESSURE SENSOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
